# SDR 95ZZZX1750

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360DA
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000056
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attachment
- Part number: 553100729
- Condition: Cracked
- Location: Horiz Stab
- Part time: 10,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10,000-HOUR INSPECTION, CRACK FOUND AT HORIZONTAL STABILIER ATTACH BRACKET USING EDDY CURRENT INSPECTION.  ZYGLO AND VISUAL INSPECTIONS SHOWED NO DEFECT.  DEFECT TOO CLOSED UP FOR DETECTION.  NEW PART OBTAINED FROM MANUFACTURER AND INSTALLED.  REFER TO ATTACHMENT FROM CESSNA NDT MANUAL FOR DETAILS.
